Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
archytype

Doxy and Accutane Differin, then Bactrim DS

Was this helpful for you?  

  1. 1. Was this helpfiul for you?

    • yes
      0
    • no
      0


Recommended Posts

I'm 27y.o. I had nil for acne until I started working out 4 days/wk 6 months ago and took creatine/protein shakes, and caffeine pills. I was getting ready for a vacation. My skin was so oily and I began getting large deep cysts, which nearly ruined my vacation in the first plan.

I haven't been to the gym in 2 months, quit drinking any caffeine, started to take 150mg doxy/day and 20mg accutane. The Doxy took away the deep cysts but instead gave me smaller acne and after a month it spread like wildfire.

I went from 1 cyst and a few pimples to 40-50 in a centralized location and spreading with Doxy. And the accutane, differin, and lack of caffeine kept my oily skin dry. I never take a sick day and have a fairly good immune system it didn't make since.

So I went to the Derm yesterday asked for ZPac he gave me Bactrim DS instead, and then went to work in pain and nausea (all for acne) b/c my project had a deadline.

I wokeup this morning and 90% of my acne was gone overnight, and 12 hours later the larger bits are greatly diminished.

I think Doxy was fueling my acne and making it more resistant. I'm going to take Bactrim for a month and see what the Doc says.

Since I'm taking accutane and topical differin, hopefully this bacterial strain will be killed off and I can just finish with the Accutane course. Maybe I'll start probiotics so when I quit the Bactrim there is no secondary infection. I had MRSA on my face 2 years ago and ZPAC wiped my system causing intenstinal bacterial infection which led to perirectal abscess-Yikes!

That's it, my story. I'm glad to share it.

As a side note, depression is not an issue. I have taken 40mg/day of Prozac for 10 years now, and I have become sad but never depressed. Also my skin is very resilient and luckily not even deep cystic acne really damages my skin.

Share this post


Link to post
Share on other sites

well, i think differin is the one making problems. I am at the moment on doxy(accutane didnt work and gave me bad side effects). I tried differing and let me tell you!!! I got the worst cysts in long time, which left me with fckin scars. Doxycycline is helping me at the moment to clear the skin. Im on 2x100mg for 2months

btw, it sucks, that working out give me acne too. I was so into bodybuilding when i was younger and now i am afraid to do it lol just to not get acne

Share this post


Link to post
Share on other sites

WELL BACTRIM DS WORKED WONDERFUL MY FACE AND BODY ACNE, UNTIL ONE DAY I STARTED ITCHING A LITTLE THEN WOKE UP AND MY WHOLE BODY WAS ITCHING LIKE CRAZY, LIKE LITTLE BUGS WERE BITING AND ATTACKING ME AND MY FACE WAS SWOLLEN. BUT I HOPE IT DOESN'T DO THAT FOR YOU. MY MOM BELIEVED IT WAS BECAUSE I WAS TAKING IBUPROFENS AS WELL WITH THE MEDICATION THAT'S WHAT CAUSED THE ALLERGIC REACTION. WHICH IS STRANGE BECAUSE I NEVER HAD AN ALLERGIC REACTION BEFORE, I THOUGHT THAT WAS FINALLY GONNA BE MY MIRACLE MEDICINE :think::surprised:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×